Parenting

vaccine side effect

All age groups

Created by Kakali
Updated on Mar 07, 2019

my baby is 12wk old ..after 1st pentavalent vaccine he had fever for 2days and not responding as previous ..then in the 7th day he started vomiting and seizure back to back 2days mri shows normal .. is it side effect of vaccine? should he given the 2nd dose of pentavalent????

  • 1
Comments ()
Kindly Login or Register to post a comment.

| Mar 07, 2019

hi kakali ! it a rare chance to have febrile seizures after vaccination. however it's quite possible .u could check with yr doc ,as these might keep recurring . also please consult him regarding second dose as baby is too small to go through it again.

  • Report

More Similar Talks

+ Start a Talk
Tools

Trying to conceive? Track your most fertile days here!

Ovulation Calculator

Are you pregnant? Track your pregnancy weeks here!

Duedate Calculator
Top Parenting Blogs
Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}